# SDR SWAA084819

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 30,309 hours, 17,488 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D12464
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT CONNECTOR CRACKED.  REPAIRED CONNECTOR PER WDM.
